# SDR DALA2016022701566

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING, NR 100-41, FOUND DOUBLE DRILLED HOLE THRU STR 28R AT BS 1320. ACCOMPLISHED PERMANENT REPAIR ON BS 1320, STR 28R IAW ER/A 542500-14, REV ORIGINAL. TRACKING OF REPAIR TO BE ACCOMPLISHED.
